Should I Or Should I Not?

I went to the doc on Jan. 26 for chest pains that were caused by being stressed out. There I broke down on them and told them all my probs! Which I had vowed that I would never do! I thought I would keep everything under control on my own. But now that I went I am glad for it. I knew I needed help, I had known it for a while, I was just afraid to go about finding it.      

       Anyways, they put me on 50 mg Zoloft! I took it regularly for the first week! I started feeling great  but after the 3rd day I was staying so tired and all I could think about was sleeping. I didn't want to eat! It made me feel nauseas. Then it also made me constantly have to go to the bathroom. I stopped taking it, and my depression and anxiety spiraled out of control! So I started taking it again.

After starting it again, I started getting migraines! I couldnt take that pain so I went to the doc for that. Then they put me on a blood pressure medicine and a migraine med along with my zoloft. I was very paranoid on taking those with my anti-depressant, But I knew I needed to take them or I would have the migraine all week.

That night after taking all those meds.... I felt like I was going insane. My body got hot from head to toe then I felt the inside of my head go cold and I felt the blood going through my head! It was the strangest feeling I had ever had, then my neck and shoulders started going stiff on me. I thought I was about to take a stroke or have an anneryusym. I called the doc and they said it was normal and that it should only last a few minutes. Even after speaking to the doc I was terrifed and was hyperventalating and took a panic attack!

Well from that point I decided I didnt want to take the meds but I didnt want to stay depressed either, so I gave it a day or two and let the other meds wear out of me and took the zoloft again. From that point I had the same feeling agian but I didn't take the others with it. I don't know if maybe I imagined thaft feeling because I was afraid I was going to have it again. Another thing I have expreienced with the Zoloft is that I am finding myself fascinated by pictures of blood, cuts, and the wrists. Before I ever took this medicine I could not stomach those things and I have even started wondering what it would be like to cut. I dont want to do it but I cant shake those thoughts out of my head. I follow up with my doc on the 9th of March, if I am having these feelings with it now on just 50mg I am terrified they will want to raise the dose and I really lose my mind.

 

depressedmommy depressedmommy
22-25, F
2 Responses Feb 23, 2009

I started taking Zoloft 4 weeks ago after being on apropax and having no issues what so ever (changed as trying to get pregnant), I have had the same experience... chest pain, nausea, anxiety (worse than normal) cloudy, dizzy, shoulder and neck stiff and painful and numbness in right arm. Went back to doctor and said it was anxiety causing the issues but starting to think it is the zoloft.

I hope so too. And good luck with yours too!